Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


There is just one rational cone-length

Author: Octavian Cornea
Journal: Trans. Amer. Math. Soc. 344 (1994), 835-848
MSC: Primary 55P62; Secondary 55P50
MathSciNet review: 1260200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the homotopic nilpotency of the algebra of piecewise polynomial forms on a simply-connected, finite type, CW-complex coincides with the strong L.S. category of the rationalization of that space. This is used to prove that, in the rational, simply-connected context all reasonable notions of cone-length agree. Both these two results are obtained as parts of a more general and functorial picture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P50

Retrieve articles in all journals with MSC: 55P62, 55P50

Additional Information

PII: S 0002-9947(1994)1260200-X
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia